Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had abdominal pain after eating with green stool, do not have diarrhea. Cause?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2297 Questions
Monday, every time I ate my tummy ached. Tuesday, the pain was there but had reduced to a dull ache. Wednesday, each time I used the bathroom I got severe abdominal pain. To day my stools are dark green but previous days they were not and consistency was just a little soft. I do not have diarrhea. What could be going on?
Posted Wed, 11 Sep 2013 in Abdominal Pain
Answered by Dr. Shruti Rijhwani 19 minutes later
Brief Answer:
Stomach infection.

Detailed Answer:
Dear sir,

Thank you for posting your query on XXXXXXX

Well there can be many reasons for dark green stools but since you are having stomachache also it needs to be evaluated First and foremost Salmonella infection needs to be ruled out .

I would advise you to see a gastroenterologist get your , LFT , Stool R/M , Stool c/s and probably a USG abdomen will be required. Jaundice also needs to be ruled out . Kindly seek medical help soon so that the cause could be find at earliest and treated accordingly.

Wish you a good health.

Take care.

Dr. Shruti
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor